# SDR DALA2024052805554

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N310DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55142
- Aircraft time: 7,263 hours, 3,403 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL - ACCESS DOOR HAS CORROSION AT INBD HINGE ATTACHMENT AREA. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0254:2021-2025/003 00220 REMOVED AND INSTALLED NEW DOOR ASSEMBLY PER A220 AMM 52-47-06. (LP# 0358766)
